# SDR R61A20110199

- Difficulty date: July 28, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 11,966 hours, 9,424 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: O2 Generator
- Part number: 80300023
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND THE PAX PSU O2 GENERATOR HAS CORROSION ON VENT VALVE AT 21FD.  P/N 802000-23.  MX REMOVED AND REPLACED THE PSU O2 GENERATOR IAW EMB 175 AMM 35-20-01.  A/C REMAINS IN CMH FOR THE COMPLETION OF THE HEAVY CHECK.
